A note on "new travelling wave solutions to the Ostrovsky equation"

E.J. Parkes

Research output: Contribution to journalArticle

13 Citations (Scopus)
60 Downloads (Pure)

Abstract

In a recent paper by Yaşar [E. Yaşar, New travelling wave solutions to the Ostrovsky equation, Appl. Math. Comput. 216 (2010), 3191-3194], 'new' travelling-wave solutions to the transformed reduced Ostrovsky equation are presented. In this note it is shown that some of these solutions are disguised versions of known solutions.
Original languageEnglish
Pages (from-to)3575-3577
Number of pages3
JournalApplied Mathematics and Computation
Volume217
DOIs
Publication statusPublished - 2010

    Fingerprint

Keywords

  • travelling-wave solutions
  • reduced Ostrovsky equation
  • tanh-function method

Cite this